EconStor >
Scienpress Ltd, London >
Journal of Statistical and Econometric Methods >

Please use this identifier to cite or link to this item:
Title:Weighted generalized beta distribution of the second kind and related distributions PDF Logo
Authors:Ye, Yuan
Oluyede, Broderick O.
Pararai, Mavis
Issue Date:2012
Citation:[Journal:] Journal of Statistical and Econometric Methods [ISSN:] 2241-0376 [Publisher:] International Scientific Press [Volume:] 1 [Year:] 2012 [Issue:] 1 [Pages:] 13-31
Abstract:In this paper, a new class of weighted generalized beta distribution of the second kind (WGB2) is presented. The construction makes use of the conservability approach which includes the size or length-biased distribution as a special case. The class of WGB2 is used as descriptive models for the distribution of income. The results that are presented generalizes the generalized beta distribution of second kind (GB2). The properties of these distributions including behavior of hazard functions, moments, variance, coefficients of variation, skewness and kurtosis are obtained. The moments of other weighted distributions that are related to WGB2 are obtained. Other important properties including entropy (generalized and beta) which are measures of the uncertainty in this class of distributions are derived and studied.
generalized entropy
beta entropy
Document Type:Article
Appears in Collections:Journal of Statistical and Econometric Methods

Files in This Item:
File Description SizeFormat
689053428.pdf309.83 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.